# SDR FDEA201011134337

- Difficulty date: November 13, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480 TO 690 LBL 45. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION AT BS 480 TO 690 LBL 45   FROM BAC 1520-792-7178T6 DIM 209.375" LONG IAW B727 SRM 53-10-2 FIG 7, 51-30-5, 51-10-1,   51-10-2, AND 51-30-2 REV 103.
